Can Adderall make you tired?
Credit: Toronto Star Toronto Star Getty Images
Q:

Can Adderall make you tired?

A:

Quick Answer

According to WebMD, mild tiredness is not a typical side effect of Adderall use. However, extreme tiredness is a dangerous side effect of taking Adderall, and a person experiencing this should get medical help immediately.

  Know More

Full Answer

Adderall is a combination of amphetamine and dextroamphetamine. These stimulants are used to treat attention deficit hyperactivity disorder (ADHD). Scientists believe Adderall works by restoring the balance of the brain's neurotransmitters.

The most common side effects of Adderall are decreased appetite, weight loss, nervousness, nausea, dizziness, headache and difficulty sleeping. A patient experiencing any of these symptoms should notify his doctor.

Some dangerously serious side effects include extreme tiredness, difficulty breathing/shortness of breath, seizures, jaw/chest/left arm pain, fast or irregular heartbeat, slurred speech and blurred vision. Anyone experiencing one or more of these symptoms needs medical help right away.

Learn more about Side Effects
Sources:

Related Questions

  • Q:

    Does creatine make you fat?

    A:

    Creatine can cause individuals to gain water weight, as the supplement promotes fluid storage in the muscles, according to Men's Health Magazine. The magazine also explains that approximately two-thirds of individuals who take creatine gain approximately 0.8 to 2.9 percent body fat within one to two days of use.

    Full Answer >
    Filed Under:
  • Q:

    Does bulimia make you lose weight?

    A:

    Although bulimia can lead to short-term weight loss, it is not an effective long-term weight loss method, according to Bulimia Help. Bulimia is commonly associated with binging on excessive amounts of food and vomiting to get rid of the excess calories, however, there are other forms of bulimia. Excessive exercise and use of laxatives also are forms of bulimia.

    Full Answer >
    Filed Under:
  • Q:

    Why does oxycodone make you itch?

    A:

    Itching from oxycodone is induced by opiates found within the drug, according to Phys.org. The opioids contain a variant called MOR1D that initiates itching in patients when communicating with a receptor in the body known as GRPR.

    Full Answer >
    Filed Under:
  • Q:

    Why does prednisone make you gain weight?

    A:

    Weight gain is normal when taking prednisone due to the drug's potential for causing salt retention, water retention and increased hunger. Prednisone weight gain can be combated by changing one's diet, exercising, and reducing the dosage taken, according to gihealth.com.

    Full Answer >
    Filed Under:

Explore